# SDR SWAA2022030405367

- Difficulty date: March 6, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 55,649 hours, 27,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 140AF
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140AF IS CORRODED ALONG EDGES ON TOP SIDE. / DAMAGE FOUND TO BE OUT OF LIMITS EXCEDS 3' IN LENGTH IAW SRM 53-00-53-1A-1 5.A.1. NEW FLOOR PANEL 140AF GOT INSTALLED ON CARD: JPANEL-141-CLOSE ITEM 1. ATG: WN5793
